Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 19, Issue 3-4

Issues

Controllability of Fractional Evolution Inclusions with Noninstantaneous Impulses

JinRong Wang / A. G. Ibrahim / D. O’Regan
Published Online: 2018-04-05 | DOI: https://doi.org/10.1515/ijnsns-2017-0090

Abstract

This paper is concerned with the controllability issue of fractional semilinear evolution inclusions with noninstantaneous impulses. Using weak sequentially closed graph operators, we establish sufficient conditions to guarantee controllability results. We do not assume that the semigroup is compact or we do not assume a compactness-type condition on the multivalued function. Finally, two examples are given to illustrate our theory.

Keywords: controllability; fractional evolution inclusions; noninstantaneous impulses

MSC 2010: 26A33; 34A60; 93B05

References

  • [1]

    Hilfer R., Applications of Fractional Calculus in Physics, World Scientific, Singapore, 1999.Google Scholar

  • [2]

    Tarasov V. E., Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer-HEP, New York, 2011.Google Scholar

  • [3]

    Bajlekova E., Fractional Evolution Equations in Banach Spaces (Ph.D. thesis), Eindhoven University of Technology, 2001.Google Scholar

  • [4]

    Diethelm K., The Analysis of Fractional Differential Equations, Lecture Notes in Mathematics, Springer, New York, 2010.Google Scholar

  • [5]

    Kilbas A. A., H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, 2006.Google Scholar

  • [6]

    Zhou Y., Wang J., Zhang L., Basic Theory of Fractional Differential Equations, 2nd Edn, World Scientific, Singapore, 2016.Google Scholar

  • [7]

    Zhou Y., Equations Fractional Evolution and Inclusions: Analysis and control, Academic Press, 2016.Google Scholar

  • [8]

    Aissani K., Benchohra M., Controllability of impulsive fractional differential equations with infinite delay, Libertas Mathematica 34 (2014), 1–18.

  • [9]

    Benedetti I., Oubkhovskii V., Taddei V., Controllability for systems governed by semilinear evolution inclusions without compactness, Nonlinear Diff. Equ. Appl. 21 (2014), 795–812.Web of ScienceCrossref

  • [10]

    de Carvalho-Neto P. M., Planas G., Mild solutions to the time fractional Navier-Stokes equations in [aa], J. Differential Equations 259 (2015), 2948–2980.CrossrefWeb of Science

  • [11]

    Debbouche A., Baleanu D., Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems, Comput. Math. Appl. 62 (2011), 1442–1450.CrossrefWeb of ScienceGoogle Scholar

  • [12]

    Fečkan M., Wang J., Zhou Y., Controllability of fractional evolution equations of Sobolov type via characteristic solution operators, J. Optim. Theory Appl. 156 (2013), 79–95.Crossref

  • [13]

    Kumar S., Sukavanam N., Approximate controllability of fractional order semilinear systems with bounded delay, J. Differential Equations 252 (2012), 6163–6174.CrossrefWeb of Science

  • [14]

    Li K., J. Peng, J. Jia, Cauchy problems for fractional differential equations with Riemann–Liouville fractional derivatives, J. Functional Analysis 263 (2012), 476–510.CrossrefWeb of ScienceGoogle Scholar

  • [15]

    Liu Z., Li X., Approximate controllability of fractional evolution systems with Riemann–Liouville fractional derivatives, SIAM J. Control Optim. 53 (2015), 1920–1933.Web of ScienceCrossrefGoogle Scholar

  • [16]

    Sakthivel R., Ren Y., Debbouche A., Mahmudov N. I., Approximate controllability of fractional stochastic differential inclusions with nonlocal conditions, Appl. Anal. 95 (2016), 2361–2382.Google Scholar

  • [17]

    Ganesh R., Sakthivel R., Mahmudov N. I., Approximate controllability of fractional functional equations with infinite delay, Topol. Meth. Nonlinear Anal. 43 (2014), 345–364.Google Scholar

  • [18]

    Sakthivel R., R. Ganesh, Y. Ren, S. Anthoni M., Approximate controllability of nonlinear fractional dynamical systems, Commun. Nonlinear Sci. Numer. Simul. 18(2013), 3498–3508.CrossrefWeb of ScienceGoogle Scholar

  • [19]

    Wang J., Fečkan M., Zhou Y., A survey on impulsive fractional differential equations, Fract. Calc. Appl. Anal. 19 (2016), 806–831.Google Scholar

  • [20]

    Wang J., Fečkan M., Zhou Y., Controllability of Sobolov type fractional evolution systems, Dyn. Part. Differ. Equ. 2 (2014), 71–87.

  • [21]

    Wang J., Zhou Y., Existence and controllability results for fractional semilinear differential inclusions, Nonlinear Anal.: Real World Appl. 12 (2011), 3642–3653.CrossrefGoogle Scholar

  • [22]

    Wang J., Ibrahim A. G., Fečkan M., Zhou Y., Controllability of fractional noninstantaneous impulsive differential inclusions without compactness, IMA J. Math. Contr. Inform. (2017), 1–18, doi:.Crossref

  • [23]

    Wang R. N., D. Chen H., T. Xiao J., Abstract fractional Cauchy problems with almost sectorial operators, J. Differ. Equ. 252 (2012), 202–235.CrossrefWeb of Science

  • [24]

    Zhou Y., Vijayakumar V., Murugesu R., Controllability for fractional evolution inclusions without compactness, Evol. Equ. Contr. Theory. 4 (2015), 507–524.Crossref

  • [25]

    Agarwal R. P., Benchohra M., Hamani S., A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta. Appl. Math. 109 (2010), 973–1033.CrossrefWeb of ScienceGoogle Scholar

  • [26]

    Agarwal R. P., Hristova S., O’Regan D., A survey of Lyapunov functions, stability and impulsive Caputo fractional differential equations, Fract. Calc. Appl. Anal. 19 (2016), 290–318.Web of ScienceGoogle Scholar

  • [27]

    Benchohra M., Seba D., Impulsive fractional differential equations in Banach spaces, Qualitative Theory E. J. of Diff. Equ., Spec. Ed. I 2009 (2009), No. 8, 1–14.

  • [28]

    Fečkan M., Zhou Y., Wang J., On the concept and existence of solution for impulsive fractional differential equations, Commun. Nonlinear Sci. Numer. Simulat. 17 (2011), 3050–3060.Google Scholar

  • [29]

    Shu X. B., Lai Y. Z., Chen Y., The existence of mild solutions for impulsive fractional partial differential equations, Nonlinear Anal. 74 (2011), 2003–2011.Web of ScienceCrossrefGoogle Scholar

  • [30]

    Wang J., Fěckan M., Zhou Y., On the new concept of solutions and existence results for impulsive fractional evolution equations, Dyn. Part. Differ. Equ. 8(2011), 345–361.Crossref

  • [31]

    Wang J., Y. Zhou, M. Fečkan, On recent developments in the theory of boundary value problems for impulsive fractional differential equations, Comput. Math. Appl. 64 (2012), 3008–3020.CrossrefWeb of ScienceGoogle Scholar

  • [32]

    Wang J., Zhou Y., Fěckan M., Nonlinear impulsive problems for fractional differential equations and Ulam stability, Comput. Math. Appl. 64 (2012), 3389–34.CrossrefWeb of ScienceGoogle Scholar

  • [33]

    Wang J., Ibrahim A. G., Fečkan M., Nonlocal impulsive fractional differential inclusions with fractional sectorial operators on Banach spaces, Appl. Math. Comput. 257 (2015), 103–118.Web of Science

  • [34]

    Hernández E., O’Regan D., On a new class of abstract impulsive differential equations, Proc. Amer. Math. Soc. 141 (2013), 1641–1649.Google Scholar

  • [35]

    Hernández E., Pierri M., O’Regan D., On abstract differential equations with non instantaneous impulses, Topol. Meth. Nonlinear Anal. 46 (2015), 1067–1085.Google Scholar

  • [36]

    Wang J., Fečkan M., A general class of impulsive evolution equations, Topol. Meth. Nonlinear Anal. 46 (2015), 915–933.Google Scholar

  • [37]

    Benedetti I., L. Malaguti, V. Taddei, Semilinear evolution equations in abstract spaces and applications, Rend. Istit. Univ. Trieste 44 (2012), 371–388.

  • [38]

    O’Regan D., Fixed point theorems for weakly sequentially closed maps, Arch. Math. 36 (2000), 61-70.

  • [39]

    Bochner S., Taylor A. E., Linear functionals on certain spaces of abstractly valued functions, Ann. of Math. 39 (1938), 913–944.Crossref

  • [40]

    Kantorvich L.V., Akilov G. P., Analysis Functional, Press Pergamon, Oxford, 1982.

  • [41]

    Dunford N., Schwartz J. H., Operators Linear, John Wiley and sons, Inc., New York, 1976.Google Scholar

  • [42]

    Aubin J. P., Frankoeska H., Analysis Set-Valued, Birkhäuser, Berlin, 1990.

About the article

Received: 2017-04-20

Accepted: 2017-10-16

Published Online: 2018-04-05

Published in Print: 2018-06-26


This work is partially supported by National Natural Science Foundation of China (11661016), Training Object of High Level and Innovative Talents of Guizhou Province ((2016)4006), and Unite Foundation of Guizhou Province ([2015]7640).


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 19, Issue 3-4, Pages 321–334, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2017-0090.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in